# SDR DALA2019102306107

- Difficulty date: September 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 52,830 hours, 26,906 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Missing
- Location: Hyd Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT. A/C 3119 CLOSED LOG 5949432 FLT/CHK 2942. CDL 52-00-21 ADD DATE: 23SEP19 STA: LAX. BLUE HYDRAULIC ACCESS DOOR MISSING ON ARRIVAL INTO LAX. INSTALLED BLUE HYD ACCESS DOOR PER A319 AMM 52-41. DOOR ASSY P/N D5347508401200, STK # 09-5200-3-1172.
